If you need an accessible version of this item please contact JSTOR User Support

A Note on Trophic Complexity and Community Stability

R. T. Paine
The American Naturalist
Vol. 103, No. 929 (Jan. - Feb., 1969), pp. 91-93
Stable URL: http://www.jstor.org/stable/2459472
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Note on Trophic Complexity and Community Stability
Preview not available

Page Thumbnails

  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93